# SDR YENA2023122801659

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,313 hours, 16,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#5, JFK-PTP. 'CABIN ODOR OF VOMIT AND DIRTY SOCK SMELL EXPERIENCED AT 3,600 FEET ON FINAL APPROACH. APU BLEED ON THE RESPECTIVE ENGINE- BLEED. ( PACKS ); C/W INFO NOTICIED 2017-T015J. RAN # 2. COULDNT DUPLICATE ORDOR SMELL. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-803. TYPE2, LEVEL B. RAN #1 & #2 ENG'S COULDNT DUPLICATE ORDR. REMOVED AND REPLACED RECIRCULATION FILTERS IAW 21-21-41. A/C OK TO CONTINUE SVC. MX-4 UPDATED. PLACRD REMOVED. MCC NOTIFED MDDR CLEARED.'
